Cite This Item

Copy Citation

MLA
“FOURIER SERIES.” Fourier Series and Orthogonal Polynomials, by DUNHAM JACKSON, 1st ed., vol. 6, Mathematical Association of America, 1941, pp. 1–44, www.jstor.org/stable/10.4169/j.ctt5hh8cf.4. Accessed 1 Aug. 2021.
APA
JACKSON, D. (1941). FOURIER SERIES. In Fourier Series and Orthogonal Polynomials (pp. 1-44). Mathematical Association of America. Retrieved August 1, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.4
CHICAGO
JACKSON, DUNHAM. "FOURIER SERIES." In Fourier Series and Orthogonal Polynomials, 1-44. Mathematical Association of America, 1941. Accessed August 1, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.4.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.